×

Found 5,873 Documents (Results 1–100)

On a control problem for a system of implicit differential equations. (English. Russian original) Zbl 07786622

Differ. Equ. 59, No. 9, 1280-1293 (2023); translation from Differ. Uravn. 59, No. 9, 1283-1296 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Global properties of some weight 3 variations of Hodge structure. (English) Zbl 1523.14016

Hujdurović, Ademir (ed.) et al., European congress of mathematics. Proceedings of the 8th congress, 8ECM, Portorož, Slovenia, June 20–26, 2021. Berlin: European Mathematical Society (EMS). 553-568 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Essays in geometry. Dedicated to Norbert A’Campo. (English) Zbl 1519.57002

IRMA Lectures in Mathematics and Theoretical Physics 34. Berlin: European Mathematical Society (ISBN 978-3-98547-024-2/hbk; 978-3-98547-524-7/ebook). x, 1018 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Mathematical modelling. Theory and application. (English) Zbl 1522.34005

Contemporary Mathematics 787. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6965-8/pbk; 978-1-4704-7389-1/ebook). viii, 163 p. (2023).
PDFBibTeX XMLCite
Full Text: DOI

Differential-algebraic boundary-value problems with impulsive action. (English. Ukrainian original) Zbl 1522.34031

J. Math. Sci., New York 273, No. 2, 316-331 (2023); translation from Neliniĭni Kolyvannya 24, No. 4, 560-573 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotic solutions of singularly perturbed differential algebraic equations with turning points. (English. Ukrainian original) Zbl 1523.34011

J. Math. Sci., New York 273, No. 2, 271-289 (2023); translation from Neliniĭni Kolyvannya 24, No. 4, 518-534 (2021).
PDFBibTeX XMLCite
Full Text: DOI

On singular points of linear differential-algebraic equations with perturbations in the form of integral operators. (English. Russian original) Zbl 1523.34010

Comput. Math. Math. Phys. 63, No. 6, 1028-1044 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 6, 962-978 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Blow-up of solutions and local solvability of an abstract Cauchy problem of second order with a noncoercive source. (English. Russian original) Zbl 1520.34060

Comput. Math. Math. Phys. 63, No. 4, 542-552 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 4, 573-583 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Symbolic-numerical implementation of the Galerkin method for approximate solution of the waveguide diffraction problem. (English. Russian original) Zbl 1526.65053

Program. Comput. Softw. 49, No. 2, 100-107 (2023); translation from Programmirovanie 49, No. 2, 46-53 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software